# SDR COMA9760258

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1009
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE AFTER TAKEOFF WHEN FLAPS SELECTED UP.  REPLACED DEFECTIVE LEFT HAND OUTBOARD FLAP ACTUATOR.
